# SDR UPS00832731

- Difficulty date: May 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CABIN, ELONGATED HOLE IN FLOORBEAM AT STA 834 RBL 13.  ROUTED OUT DAMAGED AREA IAW TIMCO SRM STD 5310-001 PG 6 AND MID FOR 2 REPAIR ANGLES IS 7075-0 .071 PO NR 297242 IAW TIMCO STD REPAIR MANUAL  5310-001 PG 4 & 6.  FABBED 2 ANGLES AND FILLER IAW TIMCO STD REPAIR MANUAL 5310-001.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC 8 SRM 51-1-20D & REO G07360.
